Change search
ReferencesLink to record
Permanent link

Direct link
Continuity Properties for Modulation Spaces, with Applications to Pseudo-differential Calculus-I
Responsible organisation
2004 (English)In: Journal of the Functional Analysis, ISSN 0022-1236 , Vol. 207, no 2, 399-429 p.Article in journal (Refereed) Published
Abstract [en]

Let M-p,M- q denote the modulation space with parameters p, q is an element of [1, infinity]. If 1/p(1) + 1/p(2) = 1 + 1/p(0) and 1/q(1) + 1/q(2) = 1/q(0), then it is proved that M-p1,M- q1 * M-p2,M- q2 subset of M-p0,M- q0. The result is used to get inclusions between modulation spaces, Besov spaces and Schatten classes in calculus of psido (pseudo-differential operators), and to extend the definition of Toeplitz operators. We also discuss continuity of ambiguity functions and psido in the framework of modulation spaces.

Place, publisher, year, edition, pages
San Diego, USA: Elsevier , 2004. Vol. 207, no 2, 399-429 p.
Keyword [en]
modulation spaces, pseudo-differential operators, embeddings, convolution, Toeplitz operators, Schatten classes
National Category
Mathematical Analysis
URN: urn:nbn:se:bth-8334ISI: 000188778300007Local ID: diva2:836044
Available from: 2012-09-18 Created: 2008-11-26 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link